# SDR ASAA0741477

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 321 UPPER CHORD IS CORRODED AT FASTENER REPAIRS.  REMOVED DAMAGED SECTION OF UPPER CHORD (T-CAP) FABRICATED AND INSTALLED REPAIR CHORD ANGLES AND FILLERS IAW SRM 53-10-51 REPAIR 5.
